# SDR R61A20110109

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N169HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000188
- Aircraft time: 7,800 hours, 5,173 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Overwing Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED OWE SHOWED OPEN DURING CLIMB, CREW RETURNED TO FIELD AT DCA AND LANDED WITHOUT INCIDENT.  AN EMERGENCY WAS NOT DECLARED.  MAINTENANCE INSPECTED RT OVERWING EXIT PER EMB AMM AND REPORTED NO DEFECTS FOUND.  A/C WAS RETURNED TO SERVICE.
